Small Town Living

The nice part about living in a small town: When you don't know what you're doing, someone else always does.

Thursday, August 21, 2008


Current state.....fog!


I'm trying out a new allergy Rx..XYZAL:) The maker of Zyrtec has a new drug without all those side affects.....NOT! At least for me anyway.


With school back in session, comes all the lovely bugs right along with it. Strep throat is rampant! Also, the season for allergies and sinus. Thus, my current induced coma state! I hate these drugs, but cannot for the life of me, find any other remedy that really works. Believe me I've tried them all.....homeopathic, conventional, wives tales, etc. Nothing works!


Thankfully the boys are doing well, and I say this all drawed up, 'cause sure as I brag about them being well....well you know.....they'll be sick when I get home.


All that to say this......today I have a few prayer requests:


1) Mom is not sick:) Repeat, Mom is not sick....she just has a few of the same symptoms as the rest of the family:) But, with her issues....we don't take colds lightly for her.


2) Mawmaw is getting weaker each passing day. Mom spoke with the nurse this week and she explained a few things that is happening with Mawmaw. First, she has Congestive Heart Failure and secondly, possible indication of kidney problems.


3) Unspoken request.



"Let us then approach the throne of grace with confidence." Hebrews 4:16 (NIV)

Carrie

3 comments:

pallday said...

Same prayer requests. Sister P

K. Tilley said...

Sorry your not feeling good. Maybe you will feel better soon.

Zyrtec Side Effects said...

My name is Susan Ward and i would like to show you my personal experience with Zyrtec.

I am 30 years old. Have been on Zyrtec for 3 months now. I thought I was dying! It must be cancer or some disease. I felt that bad. I exercise 6 days a week and I know my body very well. I new something wasn't right but never thought it would be an allergy pill to blame. Within three months these symptoms hit hard. I tracked it back to the day I started taking this medication. The side effects didn't hit me right away. I was just happy to be able to breathe. So I'm assuming the clinical trials for this drug were not long enough to witness these types of side effects. I'd rather deal with the allergies than these side effects. Glad to know others feel the same. I'm not just going crazy.

I have experienced some of these side effects -
Major fatigue, gained 13 lbs in 3 month period very unusaul for me). wild mood swings, major depression, loss of short term memory. Stop taking the pill and fill almost back to normal.

I hope this information will be useful to others,
Susan Ward